On the integrable rational Abel differential equations

被引:0
|
作者
Jaume Giné
Jaume Llibre
机构
[1] Universitat de Lleida,Departament de Matemàtica
[2] Universitat Autònoma de Barcelona,Departament de Matemàtiques
[3] Bellaterra,undefined
关键词
Primary 34C35; 34D30; Integrability; Abel differential equation; Riccati equation; First-order linear differential equation;
D O I
暂无
中图分类号
学科分类号
摘要
In Cheb-Terrab and Roche (Comput Phys Commun 130(1–2):204–231, 2000) a classification of the Abel equations known as solvable in the literature was presented. In this paper, we show that all the integrable rational Abel differential equations that appear in Cheb-Terrab and Roche (Comput Phys Commun 130(1–2):204–231, 2000) and consequently in Cheb-Terrab and Roche (Eur J Appl Math 14(2):217–229, 2003) can be reduced to a Riccati differential equation or to a first-order linear differential equation through a change with a rational map. The change is given explicitly for each class. Moreover, we have found a unified way to find the rational map from the knowledge of the explicitly first integral.
引用
收藏
页码:33 / 39
页数:6
相关论文
共 50 条